Facebook Pixel
EmpowHER Guest

My husband had a heart attack in April 2011. He took a Flu shot last week and now there is sorness in the area where he had a stint put, Is this common?

By Anonymous December 9, 2011 - 9:06pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to EmpowHer. Flu shots are recommended for anyone that has heart issues and stents. I found some information for you here http://www.cardiosmart.org/ManageCondition/Default.aspx?id=916.


If he is experiencing pain, I would certainly call his treating physician about the issue for follow up. I hope this information helps. Please keep us posted.


December 10, 2011 - 10:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heart Attack

Get Email Updates

Heart Attack Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!